# SDR SABA0007

- Difficulty date: January 20, 2002
- Submitted: January 22, 2002
- Operation: Air carrier
- Aircraft: N813SN
- Make and model: Dhav DHC8102
- Aircraft serial: 032
- Aircraft time: 38,972 hours, 49,079 cycles
- System (JASC): 7710 · Power Indicating System
- Part: Gauge
- Part number: SEDL0C2P
- Part serial: 200A
- Condition: Surges
- Stage of operation: CL
- How discovered: V
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

Flight 5015 from CLT to GSP: After takeoff number two engine torque started to surg 5% after levers were set at 900 RPM. Aircraft returned to Charlotte and landed with no other problems. No emergency was declared. Maintenance removrd and replaced the number two Torque indicator. System ground run and ops checked good. Aircraft was returned to service.
